# SDR R61A20100569

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 15,638 hours, 10,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-1 SLIDE ARMING LEVER DOES NOT GO DOWN ALL THE WAY.  MAINTENANCE PERFORMED OPS CHECK OF L-1 DOOR PER EMB AMM AND REPORTED NO FAULTS FOUND.
